# SDR CA020910006

- Difficulty date: August 29, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 2,423 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Link
- Part number: 5321012167
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE WORN TRAILING LINK BUSHINGS WERE SCHEDULED TO BE REPLACED DURING THE ANNUAL INSPECTION. UPON REMOVING THE BUSHINGS FROM THE RT TRAILING LINK, SEVERAL SPOTS OF CORRORSION WERE DISCOVERED IN THE MAIN BUSHING BORE. TECH REP. DIRECTED A CHANGE OUT OF DEFECTIVE PART. THE RT MLG WAS REPLACED AS A UNIT.
